# SDR SWAA2012102308774

- Difficulty date: October 6, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR  WHEEL WELL PRESSURE WEB CRACKED AT BS 246.7, WL 169.1.  REPAIRED WEB IAW SRM.
